# SDR ASAA2018061125046

- Difficulty date: June 11, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 10,973 hours, 3,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037709
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC EXIT/SALIDA SIGN FELL OFF. GROUNDED - YES. REINSTALLED EXIT/SALIDA COVER AT ROW 16 RT OK FOR SVC.
